Glen Matthew Wilson
Ph.D. in Mathematics from Rutgers, The State University of New Jersey. May 2016
B.A. in Mathematics from The College of New Jersey. May 2010
G. M. Wilson Motivic stable stems over finite fields. PhD Dissertation (2016).
G. M. Wilson, and P. A. Østvær, Two-complete stable motivic stems over finite fields, submitted (2016).
G. M. Wilson and C. T. Woodward, Quasimap Floer Cohomology for Varying Symplectic Quotients, Canad. J. Math. 65(2013), 467-480.
T. Hagedorn and G. M. Wilson, Symbolic computation of degree-three covariants for a binary form, Involve, Vol. 2 (2009), No. 5, 511-532.
- Wilson, Glen Matthew & Østvær, Paul Arne (2017). Two-complete stable motivic stems over finite fields . Algebraic and Geometric Topology. ISSN 1472-2747. 17(2), s 1059- 1104 . doi: 10.2140/agt.2017.17.1059 Fulltekst i vitenarkiv